Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Trying to postpone periods. Took cidolut nor, headache. When will periods come if I discontinue medication?

I need an OB GYN . I am 40 years old and I administered 3 tablets a day of Cidolut Nor a day after my last day of my period for the past six days in an attempt to postpone my period till after a trip I am taking. I got a severe migraine headache and now I wish to discontinue usage. I just want to know will my period come as soon as I stop or at it s regular date as usual?
Asked On : Mon, 24 Dec 2012
Answers:  0 Views:  178 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor